If the medication is stopped, will there be any serious effect if it is done abruptly as opposed to tapering it off?
4 Aug 2010
Adverse Events Leading to Discontinuation
Aricept [donepezil hydrochloride]
The most common adverse events.These include nausea, diarrhea, insomnia, vomiting, muscle cramp, fatigue and anorexia. These adverse events are often of mild intensity and transient, resolving during continued ARICEPT treatment without the need for dose modification.
There is evidence to suggest that the frequency of these common adverse events may be affected by the rate of titration.It can affect the body as a whole.-
I recommend you talk his/her or your doctor and reduce the doses gradually.
It is my own personal opinion.
At the end of the day it is your life your actions and the consequences of these.-I do not mean this as an insult, I am only concerned.-
Take care and best of luck.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father (88) has mid-stage Alzheimers's and is taking Aricept. After a recent stay in the hospital he has become extremely argumentative and ...
3 answers • 25 Jan 2010
To be more specific, my mother had used this drug a few months ago for Alzheimers Dementia but when she was admitted to the hospital for another ...
1 answer • 26 Sep 2010
My drug ins tells me I have to pay for Aricept because the Donepezil is not avail now although my doctor wrote a prescription for it back in April... ...
1 answer • 27 Oct 2010
... since - bad enough that she has not participated in her normal activities. I understand nausea can be a side affect. Can we expect it to go away ...
1 answer • 12 Apr 2013